# SDR FDEA201511193711

- Difficulty date: November 19, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 750 hours, 18,719 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT, CORROSION ON SEAT TRACK FLANGE LT STATION 1781 - 1821, X= 107.25.  REPAIRED IAW SRM 53-00-52-2R FIG 201 REPAIR 6.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
